# SDR ASAA2023040842798

- Difficulty date: April 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 53,938 hours, 16,102 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATED DURING RECALL CHECK. GROUNDED - YES. PERF PTC BITE IAW B737-800 FIM 21-62 TASK 801. FOUND CONT # 2 W A MX MSG FOR "TCV THIS PACK" ON M1443. ONLY ONE HIT NOTED, REPERF BITE AND TEST CONTINUES TO PASS. UNABLE TO DUPLICATE FAULT, NO HISTORY INTHE LAST 30 DAYS.
